Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The extended Goldman bracket determines intersection numbers for surfaces and orbifolds

Moira Chas and Siddhartha Gadgil

Algebraic & Geometric Topology 16 (2016) 2813–2838
Bibliography
1 A Ángel, E Backelin, B Uribe, Hochschild cohomology and string topology of global quotient orbifolds, J. Topol. 5 (2012) 593 MR2971608
2 A F Beardon, The geometry of discrete groups, 91, Springer (1983) MR698777
3 K Behrend, G Ginot, B Noohi, P Xu, String topology for loop stacks, C. R. Math. Acad. Sci. Paris 344 (2007) 247 MR2292996
4 M Boileau, S Maillot, J Porti, Three-dimensional orbifolds and their geometric structures, 15, Soc. Math. France (2003) MR2060653
5 J W Cannon, W J Floyd, R Kenyon, W R Parry, Hyperbolic geometry, from: "Flavors of geometry" (editor S Levy), Math. Sci. Res. Inst. Publ. 31, Cambridge Univ. Press (1997) 59 MR1491098
6 M Chas, Combinatorial Lie bialgebras of curves on surfaces, Topology 43 (2004) 543 MR2041630
7 M Chas, Minimal intersection of curves on surfaces, Geom. Dedicata 144 (2010) 25 MR2580416
8 M Chas, F Krongold, An algebraic characterization of simple closed curves on surfaces with boundary, J. Topol. Anal. 2 (2010) 395 MR2718130
9 M Freedman, J Hass, P Scott, Least area incompressible surfaces in 3–manifolds, Invent. Math. 71 (1983) 609 MR695910
10 W M Goldman, Invariant functions on Lie groups and Hamiltonian flows of surface group representations, Invent. Math. 85 (1986) 263 MR846929
11 L Greenberg, Finiteness theorems for Fuchsian and Kleinian groups, from: "Discrete groups and automorphic functions" (editor W J Harvey), Academic Press (1977) 199 MR0585138
12 A Hatcher, Notes on basic 3–manifold theory, lecture notes (2000)
13 M Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhäuser (2001) MR1792613
14 S Katok, Coding of closed geodesics after Gauss and Morse, Geom. Dedicata 63 (1996) 123 MR1413625
15 E Lupercio, B Uribe, M A Xicotencatl, Orbifold string topology, Geom. Topol. 12 (2008) 2203 MR2431019
16 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (2006) MR2249478
17 P Scott, The symmetry of intersection numbers in group theory, Geom. Topol. 2 (1998) 11 MR1608688
18 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)